| Model Number |
MFS102 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.The initial reporter also notified the fda on 20-may-2022.Medwatch report # (b)(4).
Event or Problem Description
It was reported that the bd gravity administration set experienced blockage.The following information was provided by the initial reporter: the flow controller was open but the iv fluids would not flow.
Event or Problem Description
Additional Manufacturer Narrative
H.6 investigation summary: one used sample model mfs102 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The sample was attached to a 10 ml bd syringe filled with normal saline and flushed.The set was successfully flushed.The customer complaint that administration set with needleless y-site does not work could not be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model mfs102 lot number 22029884 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 16 mar2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model mfs102 lot number 22029884 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07 mar2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.